Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have undergone laproscoy for Ovarian cyst. On lupride injection. Why am I not conceiving?

Hi, I have undergone laproscoy for Ovarian cyst(Chocolate) in month of Jan-2012. Doctor gave me Lupride injection after surgery which stoped my periods for 4 months.Now Iam having my periods but at irregular times.One month I had after 35 days & the other in 15 days. Now Planning We are for a baby...! Though having continuous intercouse, may be because of irregular periods,I am not getting conceived...
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After the stoppage of hormonal contraceptives it will take some time for regularization of periods and for restarting of ovulation.
As your periods are irregular it is difficult to tell the period of ovulation.
So better to track the ovulation by ovulation kit or by ultrasound and plan intercourse around that time which will increase the possibility of conception.
Take care.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor